Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I have high AEC count in my blood, Do I need to undergo treatment for this ?

I have a high AEC count in my blood. Is this the thing to worry and needs immediate treatment ? Hi, I have high AEC count in my blood...Do I need to undergo treatment for this ?
Asked On : Fri, 4 Mar 2011
Answers:  5 Views:  11500
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
Dear Kirankumar
AEC stands for Absolute Eosinophil Count in blood.
It is a test done to find out if a person is suffering from any allergic disorder.
A value of upto 350 cells/ mm3 is termed normal.
If you had high AEC counts now you are succeptible for allergic reaction in your body
is there any other symptoms you are facing
In case of your treatment
Ayurvedic medicine are very succeful for treating the any allergic syndrome and disorders
Contact your nearest Ayurvedic doctors for complete treatment
Get well soon
Answered: Fri, 4 Mar 2011
I find this answer helpful
  Anonymous's Response
I have AEC count of 740 cells/mm3 . I had eye infection problems. Frequently my eyes were turning red. So Eye doctor suggested me for AEC blood test. My eyes get very dry after I get up in morning...little breathlessness while sleeping...not allowing me to eat chicken, eggs. I get acid reflux if I eat any fried or junk food...too much gastric prob...frequently get burps after eating...feel like my head is heavy...I stay in Bangalore. Please recomend a good doctor to cure this health prob. My job life is getting affected because of this...I am 32 years old.
Answered: Fri, 4 Mar 2011
  User's Response
All symptoms suggest an allergic condition
1. Allergic Rhino-conjuctivitis
2. Allergic Asthma
3. Gastro-esophageal reflux disease.
Consult a local Chest Physician soon.
Answered: Sun, 6 Mar 2011
I find this answer helpful
Homeopath Dr. Rangadhar Satapathy's  Response
Hi! greetings from health care magic
You have allergic problem. In allergic condition your eosinophil count rises. Your AEC report is showing that you have allergic disorder. your body is very susceptible to many allergens . There are mast cells in every where in our body like in our respiratory tract, conjuctiva, skin etc. when those mast cells comes in contact with any antigen thew swelled up and synthesize histamin. the histamin is the causative factor of all alergic symptoms. It is the normal physiology of allergy. check any allergy condition instantly by anti histamin medication. but for permanent cure IT IS NEEDED TO CHANGE YOUR ALLERGIC SUSCEPTIBILITY SO THAT YOU WILL NOT GET THIS THING IN FUTURE. HOMEOPATHY CAN HELP IN THIS REGARDS. So if you sereously want any long term treatment then you are mostly welcome to contact me at you can visit our site Thank you
Answered: Mon, 7 Mar 2011
I find this answer helpful
  Anonymous's Response
dear kiran,
i am a same allergic patient and i used several medicines for this but couldnt get good relief. i sprayed metaspray for 3 years and many medicines like citricine allegra and later turned to homeopathy.but i didnt get any relief from these.
later my grand pa told me to grind little dried turmeric and curry leaves.and have it in the morning.
i have been using this for 3 months and now i have a very very very good relief.
its my experience....
Answered: Sun, 22 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor